Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 52, No. 3, pp. 319-330 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Central Morphisms and Envelopes of Holomorphy

Athanasios Kyriazis

Department of Mathematics, University of Athens,
Panepistimiopolis, Athens 157 84 - GREECE

Abstract: In this paper we study a particular class of continuous algebra morphisms the so-called $\bfc{C}$-central $\bfc{A}$-morphisms; i.e. continuous $\bfc{A}$-morphisms between topological $\bfc{A}$-algebras (viz. we take coefficients from a topological algebra $\bfc{A}$) such that their images have $\bfc{C}$-trivial center. In particular, we examine such morphisms for algebra-valued holomorphic functions on a complex manifold $X$, giving conditions that the set of the previous morphisms be the classical envelope of holomorphy of $X$.

Keywords: Central morphisms; envelopes of holomorphy; Runge pairs; inductive limits; tensor products; spectra.

Classification (MSC2000): 46M05, 32E15, 32E25; 46M40, 32E10

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1995 Sociedade Portuguesa de Matemática
© 1995–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition